MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK ® TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 04541596001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infusion tubing had detached from the connector of the infusion set.Infusion tubing had detached from the connector of the infusion set.The patient mentioned.
 
Additional Manufacturer Narrative
The event occurred outside of the united states while this product is not sold in the united states, it is like or similar to a product marketed in the united states.

Brand Name
ACCU-CHEK ® TENDER INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
na
osted 4320
DA   4320
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key15417345
Report Number3011393376-2022-02734
Device Sequence Number12388980
Product Code FPA
UDI-Device Identifier05705244008359
UDI-Public05705244008359
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number04541596001
Device Catalogue Number04541596001
Device Lot Number5374340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale